advertisement
Question
Posted by: Heidi | 2009/09/07

contraceptive and hormones in teen growth

can contraceptive influence breast growth in teens (age 17)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Heidi
Contraceptives can cause cyclic swelling and tenderness of the breasts but will not suppress or stimulate breast growth. The extra estrogen you get in by taking contraceptives gives negative feedback to the pituitary gland to reduce your own esterogen production, so you do not get an over production of esterogen in the body.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement